# SDR AWXA960238

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND STR 27R BLOWN AT BS 500D.  CUT OUT DAMAGED STR 17R, BS 500D, FABRICATED PART AND INSTALLED PER SRM 53-00-03.    ACFT TT:  34,284.  ACFT TC:  22,222.  (X)
